# SDR SWIA201229281

- Difficulty date: January 16, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 42,809 hours, 35,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN CABIN DOOR EXTERNAL EMERGENCY LIGHT IS OUT.  (FLT 4575)  RELAMPED EMERGENCY LIGHT.
